Variation of the root number in families of elliptic curves
Compositio Mathematica, Tome 87 (1993) no. 2, pp. 119-151
Cet article a éte moissonné depuis la source Numdam
@article{CM_1993__87_2_119_0,
author = {Rohrlich, David E.},
title = {Variation of the root number in families of elliptic curves},
journal = {Compositio Mathematica},
pages = {119--151},
year = {1993},
publisher = {Kluwer Academic Publishers},
volume = {87},
number = {2},
mrnumber = {1219633},
zbl = {0791.11026},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1993__87_2_119_0/}
}
Rohrlich, David E. Variation of the root number in families of elliptic curves. Compositio Mathematica, Tome 87 (1993) no. 2, pp. 119-151. http://geodesic.mathdoc.fr/item/CM_1993__87_2_119_0/